Groupes Stables. Une Tentative de Conciliation Entre la Geometrie Algebrique et la Logique Mathematique

Journal of Symbolic Logic 54 (4):1494 (1989)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 83,802

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Groupes Stables, avec types génériques réguliers.Bruno Poizat - 1983 - Journal of Symbolic Logic 48 (2):339-355.


Added to PP

17 (#673,149)

6 months
1 (#494,451)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Simple stable homogeneous groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.

Add more citations

References found in this work

No references found.

Add more references